# SDR IPXA09557060

- Difficulty date: July 31, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 APU SHROUD FWD FLANGE HAS CORROSION ON INNER SURFACE AROUND SEVERAL NUT PLATES JUST AFT OF STA 1787.45 BETWEEN S2R AND S5R.  APU CUTOUT WAS REPAIRED PER ATS ER 09-4075 DATED 13AUG09.
